MathSciNet Relay Station
MathSciNet bibliographic data
MR282277 (43 #7989) 47.85 (54.00)
Sehgal, V. M.; Thomas, J. W. A fixed point theorem for semi-groups of mappings with a contractive iterate. Proc. Amer. Math. Soc. 29 1971 565–568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement